Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    rapid heart rate
    avatar
    tammyhayes2012 posted:
    I am having problems where I have these "attacks" in the evening or in the middle of the night where my heart rate goes very fast and pounds very hard and my blood pressure drops to like 80/60. I can't even move when this happens and then when it starts to ease off, I get the worst pains in my stomach and literally doubled over with pain. This last for about an hour and then just goes away. I have had 2 ablations trying to repair this but obviously that hasn't worked. Any ideas on why this is happening? PLEASE HELP!!!! It really is about the most painful experience I have ever had. It has been going on for about 3 years.
    Reply
     
    avatar
    bowen113 responded:

    Thanks for such an interesting article here.http://www.ibagplus.com/backpacks.html I was searching for something like that for quite a long time and at last I have found it here.
     
    avatar
    bowen113 replied to bowen113's response:
    Thanks for such an interesting article here.http://www.hairplusau.com I was searching for something like that for quite a long time and at last I have found it here.


    Helpful Tips

    potassium levels
    talk to your physician and check your meds on WebMD -- some med combinations either deplete or increase potassium levels in your ... More
    Was this Helpful?
    1 of 1 found this helpful

    Expert Blog

    The Heart Beat - James Beckerman, MD, FACC

    Dr. James Beckerman shares how small, livable lifestyle changes can have a real impact on your risk of heart attack and stroke...Read More

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health General and Consultative Heart Care Center